Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Memory Loss And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Memory loss and HIV treatment

I have a friend who is 26 years old and has just been diagnosied with HIV 6 months ago, has started treatment due to t-cell count and has realized that their is a major memory problem and has a hard time trying to concentrate, this problem has...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...Memory problems are not typical side effects of these drugs, but memory impairment can be caused by HIV. Your friend may benefit from some careful evaluation of his memory to get an objective assessment and to see if there is enough Read more »

HIV Related Memory Loss

I was diagnosed with HIV in May 1989 and started noticing that I can't remember names of friends... Read more »

HIV and memory loss

I have been living with HIV for 16 years. I am still undetectable and have a CD4 count around... Read more »
Articles
The Well Project

HIV and the Brain

...sections of the brain can lead to mild cognitive (mental function) problems including difficulty concentrating, confusion, and memory loss. In some cases more severe HIV-associated dementia can occur. HIV-Associated Brain Problems Minor... Read more »
Black AIDS Institute

Living Longer With HIV/AIDS Includes Developing Chronic Diseases

...the medications he's on -- and he doesn't really want to know. Research and surveillance studies show cognitive decline and memory loss in people in their 50s living with HIV/AIDS. Experts say that those on antiretrovirals should manage aging... Read more »
The Body

What's New at The Body, April 28, 2008

...HIV and seems to have lost all hope. He's only 23 years old and he thinks he's going to die. What can I do to help him? Memory Loss and HIV I'm a 37 year-old HIVer, and I'm experiencing more and more memory loss. Is this a side effect of... Read more »
AIDSinfo

An Overview of Atripla (Efavirenz/Tenofovir/FTC)

...cause some unwanted effects. Serious side effects of efavirenz include abnormal thinking, confusion, depression, hallucinations, memory loss, paranoid thinking, and thoughts of suicide. Some patients may develop a severe rash. The NRTIs in... Read more »
Connect With Others

HIV and Memory Loss

Posted by ScotCharles, 4 Replies
I'm curious how many of you -- 1. Have experienced easily forgetting things or have trouble learning new things 2. Have a hard time with math 3. Have trouble paying attention for a long period of time 4. Have trouble finding the right words... Read more »

Memory loss

Posted by Anonymous, 1 Reply
...why do you get memory loss with hiv ? Read more »

Memory loss

Posted by Anonymous, 1 Reply
...When does memory loss usually occur when contracting HIV ? and why does this occur ? and how badly is the memory loss ? Read more »

Memory loss

Posted by Anonymous, 4 Replies
...Is memory loss a symptom of early hiv infection (3 months after an exposure)? Read more »